# SDR COZA20160815086

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,480 hours, 23,369 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296942
- Part serial: 8915
- Condition: Faulty
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING GROUND ENGINE RUN NOTICED A DUCT PRESSURE SPLIT WITH RIGHT SIDE LOW.  TROUBLESHOT USING FIM.  REPLACED RIGHT 450 DEG THERMOSTAT SENSOR.  PERFORMED ENGINE RUNS AND CONFIRMED DUCT PRESSURES MATCHED.
